MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FULL RADIUS BL CONCAVE EP-1 (BX 3); SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. FULL RADIUS BL CONCAVE EP-1 (BX 3); SAW, POWERED, AND ACCESSORIES
Catalog Number 7205335
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set up or inspection in an acl, the newly purchased curved concave full radius was rusty.The clinician refuses to use them.There was a s+n back-up device available.Non-significant delay was reported, and no patient complications were reported.As per the preliminary results of the investigation, the inner shaft of device one has been fractured proximal to the curve.
 
Additional Manufacturer Narrative
Internal complaint reference case-2021-00082181-1.
 
Additional Manufacturer Narrative
Corrected data: further review of this case indicates this is a duplicate report.The event in this report has been already reported under mdr no.1219602-2023-02138.All further communication for this event will be managed in that case, including a follow up report with the results of our investigation.We respectfully request to close the case as a duplicate and refer to the referenced case above.

Brand Name
FULL RADIUS BL CONCAVE EP-1 (BX 3)
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18079077
Report Number1219602-2023-02159
Device Sequence Number17799337
Product Code HAB
UDI-Device Identifier03596010251626
UDI-Public03596010251626
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2021
Device Catalogue Number7205335
Device Lot Number50809933
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown